# SDR ASAA2018011923239

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 10,126 hours, 3,413 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED IN FLIGHT. GROUNDED - YES. PERFORMED GOOD RESET AND BITE PROCEDURE OF RT FMC PER FIM 34-61 TASK 836 AND FIM 34-61 TASK 801. PERFORMED GOOD OPS TEST OF RT FMC PER AMM 34-61-00-710-801. FMC TRANSFER SWITCH IS SET TO NORMAL.
